# SDR FOTR20170501001

- Difficulty date: May 1, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N281DH
- Make and model: Boeing 757-28A
- Aircraft serial: 28174
- Aircraft time: 47,606 hours, 12,304 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N55201
- Condition: Cracked
- Location: Bs 468
- Part time: 47,606 hours, 12,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CREASE BEAM IS CRACKED AT BS 468.
